# SDR TWAA9911805

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND A FUSELAGE EXTERNAL DENT IN THE SKIN AT LONGERON 25L, STA 313 APPROX .1875 IN DEEP BY 3.5 INCHES LONG.  REPAIRED DENT IN SKIN PER SRM 53-04, FIG 38 SHEET 22.
